# SDR DLM90071522

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B VANE WAS A DENT IN L/E BETWEEN NR 2 AND NR 3 SUPPORTS.  INSTALLED METAL BOND REPAIR DOUBLER IAW MD-90 SRM 51-10-02D PARA 17 PAGE 84 ON N/R 5400-0003 AT HMV-2 IN OKC.
